# SDR DALA2022011700309

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 FUSELAGE / SKIN / FRAME 20 LH AT DOOR STOPS NUMBER 7/ DOUBLE JOGGLE / HOLE 8 SKIN / CRACK. CORRECTIVE ACTION: COMPLIED WITH ERA 595833-14 SECTION II INSPECTION. OK FOR CONTINUED SERVICE. (2086503)
